JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPONORMAL TOEPLITZ OPERATORS ON THE BERGMAN SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 1,  2008, pp.127-135
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.1.127
 Title & Authors
HYPONORMAL TOEPLITZ OPERATORS ON THE BERGMAN SPACE
Lee, Jong-Rak; Lee, You-Ho;
  PDF(new window)
 Abstract
In this paper we consider the hyponormality of Toeplitz operators on the Bergman space with symbol in the case of function f + with polynomials f and g. We present some necessary conditions for the hyponormality of , under certain assumptions about the coefficients of .
 Keywords
Toeplitz operators;hyponormal operators;Bergman space;
 Language
English
 Cited by
 References
1.
S. Axler, Bergman spaces and their operators, Surveys of Some Recent Results in Operator Theory, Vol. I, Pitman Research Notes in Mathematics, Vol 171, Longman, 1988, pp. 1-50.

2.
C. Cowen, Hyponormality of Toeplitz operators, Proc. Amer. Math. Soc. 103 (1988), 809-812. crossref(new window)

3.
R. Douglas, Banach algebra techniques in operator theory, Academic Press, New York, 1972.

4.
D.R. Farenick and W.Y. Lee, Hyponormality and spectra of Toeplitz operators, Trans. Amer. Math. Soc. 348 (1996), 4153-4174. crossref(new window)

5.
I.S. Hwang and W.Y. Lee, Hyponormality of trigonometric Toeplitz operators, Trans. Amer. Math. 354 (2002), 2461-2474. crossref(new window)

6.
I.S. Hwang, I.H. Kim and W.Y. Lee, Hyponormality of Toeplitz operators with polynomial symbol, Math. Ann 313 (1999), 247-261. crossref(new window)

7.
T. Nakazi and K. Takahashi, Hyponormal Toeplitz operators and extremal problems of Hardy spaces, Trans. Amer. Math. Soc. 338 (1993), 753-769. crossref(new window)

8.
H. Sadraoui, Hyponormality of Toeplitz operators and Composition operators, Thesis, Purdue University (1992).

9.
K. Zhu, Hyponormal Toeplitz operators with polynomial symbols, Integral Equations and Operator Theory 21 (1995), 376-381. crossref(new window)

10.
I.S. Hwang, Hyponormality of Toeplitz operators on the Bergman space, J. Korean Math. Soc. 42 (2005), 387-403. crossref(new window)

11.
I.S. Hwang and J.R.Lee, Hyponormal Toeplitz operators on the Bergman space. II, Bull. Korean Math. Soc. 44 (2007), 517-522. crossref(new window)